Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zonegran

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-11-2010, 03:12 AM
jessiekay09 jessiekay09 is offline
Junior Member
 
Join Date: Jul 2010
Posts: 1
Default Confused Needing Answers??

I AM CURENTLY COMING OFF OF LAMICTAL XR FOR SEIXURES AND GOING ONTO ZONEGRAN THE SIDE EFFECTS I AM HAVING ARE ALL OVER THE PLACE? RIGHT NOW I AM AT THE HIGHTEST DOSEAGE WITH BOTH MEDICINES 300 ON ZONEGRAM COMING ON AND 100 ON LAMICTAL COMING OFF. I HAVE LOST 17 POUNDS IN 3 WEEKS I AM ANTSY ALWAYS. CRAZY DREAMS, NEVER HAD A THOUGHT OF HURTING MYSELF. BUT THERE ARE ALOT OF OTHER THINGS GOING ON AND IM NOT SURE IF ITS BECAUSE IM MIXING THE MEDS OR IF ITS JUST HOW THE ZONEGRAN MAKES YOU FEEL? I TOOK THE LAMICTAL FOR A WHILE ALONE AND I NEVER FELT THIS WAY SO IT HAS SOMETHING TO DO WITH THE ZONEGRAN. SOMEONE PLEASE TRY AND GIVE ME SOME HELP. THANKS.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:44 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.